MathSciNet Relay Station
MathSciNet bibliographic data
MR140635 26.45 (28.00)
McGrotty, J. A theorem on complete sets. J. London Math. Soc. 37 1962 338–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement